# SDR ASAA0893871

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571246
- Condition: Corroded
- Location: Bs 1016
- Component: Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB BS 1016 RBL 28 WL 208.1.  REPAIRED PER EA 900 53EA 00246, BLENDED AND TREATED.
